# SDR AWXA200500675

- Difficulty date: May 24, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: D5367302100000
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-8 CHECK FOUND CORROSION ON LOWER SURFACE OF SIDEWALL PANEL 151EF IN THE AFT CARGO COMPARTMENT FROM FS 49 TO FS 53.  MAINTENANCE FOUND THE CORROSION ON LOWER SURFACE OF SIDEWALL PANEL 151EF IN THE AFT CARGO COMPARTMENT TO BE OUT OF LIMITS.  FABRICATED REPLACEMENT PANEL IAW IRM 9701 REV F.  INSTALLED REPAIR PARTS IAW AIRBUS SRM 53-02-00.
